# SDR 2A6R2021101162002

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 6,596 hours, 22,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Skin
- Part number: L533M1013107
- Condition: Corroded
- Location: Zone 100
- Part time: 6,596 hours, 22,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - COCKPIT FLOOR - OUTER SKIN DELAMINATION AND CORROSION DAMAGE -  DAMAGE TO THE COCKPIT FLOOR (PN: L533M1013107) IN THE FORM OF AN AREA OF DELAMINATION ON THE UPPER SKIN PANEL MEASURED TO BE APPROXIMATELY 3.0” X 1.25”, AS WELL AS AN AREA OF CORROSION ON THE UPPER SKIN PANEL AT THE FWD GROUNDING POINT MEASURING APPROXIMATELY 1.0” X 1.0”.
